# SDR CA110812004

- Difficulty date: August 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 31,315 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Fitting
- Part number: 2722009001
- Condition: Cracked
- Location: Wng-Bdy
- Part time: 31,929 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE CRACKED AFT WING TO FUSELAGE ATTACH FITTING THE FORWARD HALF OF THE ASSY WAS DAMAGED. ON REMOVAL, IT WAS DISCOVERED THAT THE FITTING WAS CRACKED. THE FLAW COULD NOT BE SEEN WITHOUT REMOVING THE SEALANT.
